Ufa Mathematical Journal
    Volume 9, Number 1, pp. 123-136

    Growth regularity for the arguments of meromorphic in $\mathrm{C}\setminus \{0\}$ functions of completely regular growth

    Khrystiyanyn A.Y., Vyshyns'kyi O.S.


    Download PDF
    Article on MathNet


    We study the asymptotic behaviour for the arguments of meromorphic function in $\mathrm{C}\setminus \{0\}$ of completely regular growth with respect to a growth function $\lambda$. We find that that the key role in the description of this behaviour is played by the function $\lambda_1 (r) = \int_1^r \lambda (t) / t \, dt.$